# SDR UIEA2021041600917

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,910 hours, 25,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 739515C
- Part serial: F1510
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L GEN OFF EICAS MESSAGE AFTER START.( TRANSFERRED TO MDDR 145429, CAT B, DUE DATE 19APR21. MEL 24-00-01-01.  19APR21 - LP 1335294 - ITEM# M8 - BWI - REPLACED L/H GEN IAW AMM 24-11-01. OPS CHECK AND LEAK CHECK GOOD. THIS CLEARS MDDR # 145429. MCC NOTIFIED. PLACARD REMOVED. )
